MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804275-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Swelling/ Edema (4577)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a xience skypoint stent was implanted and some time later the patient experienced a potential allergic reaction.There were no reported adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
B3: date of procedure estimated as (b)(6) 2024.D4: the udi is unknown because the part/lot number were not provided.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of hypersensitivity and edema are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.B3: date of procedure updated.B6 - relevant test/laboratory data updated.H6: medical device problem code 4614 removed and 4644, 4577 added.
 
Event or Problem Description
It was reported that a xience skypoint stent was implanted and some time later the patient experienced a potential allergic reaction.There were no reported adverse patient sequela.Subsequent to the initially filed report, it was reported that a 2.75x23 mm xience skypoint stent and a 2.25x12 mm xience skypoint stent were implanted in the distal left anterior descending (lad) coronary artery with mild tortuosity and 75% stenosis on (b)(6) 2023 and then the following symptoms began 2 weeks later: persistent urticaria and angioedema effecting face, neck, back, chest, arms.Antihistamines have been provided and the reaction is still present.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18842434
Report Number2024168-2024-02781
Device Sequence Number8296670
Product Code NIQ
UDI-Device Identifier08717648233173
UDI-Public(01)08717648233173(17)241025(10)110184B
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Catalogue Number1804275-23
Device Lot Number110184B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight75 KG